Alert archive / Ohio / Special Marine Warnings in 2003
Special Marine Warning 91, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Aug 16, 2003, 4:25 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2003, 4:25 PM EDT (20:25 UTC)
- Expired
- Aug 16, 2003, 6:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 16, 2:15 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 16, 2:15 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 215 PM EDT SAT AUG 16 2003 TNGT...PCPN WITH CDFNT. MOST OF THE SIG PCPN MAY FORM JUST S OF THE LAKESHORE...WL GO LOWER POPS E OF TOL AND W OF ERI. BTR DYNAMICS NW PA WL KP HI POPS ALG THE LAKESHORE. PCPN SHOULD BE JUST AHD OF CDFNT. FNT SHOULD BE OUT OF CWA BY 02Z. GUID MINS LOOK OK WRMR ALG THE LAKESHORE BECAUSE OF NLY FLOW. FOR SUNDAY MODELS TRYING TO HINT AT SOME LO LVLS MSTR. FLOW NOT TOO CYCLONIC WL GO WITH PTLY CLDY. BASED ON NEW MRF WL GO WITH PCPN THU NIGHT INTO FRI...OTRW DRY. THIS SEEMS REASONABLE BASED ON LATEST AVN RUN. .CLE... OH...NONE. PA...NONE.
Hazardous weather outlook, Aug 16, 5:54 AM EDT, 10 hours 31 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 554 AM EDT SAT AUG 16 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE...TODAY THUNDERSTORMS ARE EXPECTED TODAY. THE ATMOSPHERE IS EXPECTED TO BECOME MODERATELY UNSTABLE THIS AFTERNOON AHEAD OF A COLD FRONT. THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE PRODUCING DAMAGING STRAIGHT LINE WINDS...ESPECIALLY THIS AFTERNOON INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 1:20 PM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 16, 3:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 45 min |
| Aug 16, 4:25 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 16, 4:25 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 16, 4:25 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 16, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 53 min |
| Aug 16, 6:23 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 67 min |
| Aug 16, 7:28 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 62 min |
| Aug 16, 7:36 PM EDT | Tornado Warning | CLE | Holmes, Wayne | 54 min |
| Aug 16, 7:50 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 40 min |
| Aug 16, 2:22 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 38 min |
| Aug 16, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 50 min |
Nearby
Special Marine Warnings in Ohio, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.